# SDR 08FDEA03907

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,539 hours, 27,995 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT GEAR (RED AND GREEN) INDICATOR LIGHTS ILLUMINATED IN FLIGHT.  ON APPROACH WHEN LANDING GEAR LEVER PLACED DOWN, UNSAFE LIGHT REMAIN ON.  RAN QRH AND CHECKED MANUAL MAIN GEAR EXTENSION DOWNLOCKS.  FOUND PIN 31 IN CONNECTOR D4658P PUSHED BACK AND LOCK BROKEN.  REPLACED CONNECTOR D4658P, REF WDM 32-64-01 AND ALSO WDM 27-22-01.  COMPLETED OPS CHECK OF GEAR INDICATION PER REF AMM 727-32-61-001-5.  ALL LIGHTS CHECKED GOOD.  COMPLETED GEAR SWING PER MOCC REQUEST, STILL CHECKS GOOD, ALL GEAR INDICATION LIGHTS WORK GOOD, GEAR UP  LIGHTS OUT AND GEAR DOWN LIGHTS GREEN.
